# SDR DALA2019022761249

- Difficulty date: February 15, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 47,904 hours, 32,444 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIDENTIFIED REWORKED AREA ON WING SKIN, UPPER SURFACE, AFT OF FRONT SPAR AFT OF #3 SLAT. (M). NRC 001-0296 5720-2003/002 00152: PRI 575373-14 REV A REV O-1. REWORKED AREA WAS REPAIRED PER ER/A 575373-14 REV A ITEMS 1-12. (LP #0946139)
